# SDR DHL9880330C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Bent
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, PANEL ON RACK NR 1 RT MID SERVICE DOOR STA 1080 THRESHOLD PLATE INBD EDGE IS BENT AND RT END HAS CRACK.  WELDED PLATE PER DOUGLAS PROCESS STANDARDS 10.225.  N/R 825.
